ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On tangential approximation by holomorphic functions

Arakelian, N. U. and Gauthier, P. M. (1982) On tangential approximation by holomorphic functions. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (6). pp. 421-441. ISSN 00002-3043

[img]
Preview
PDF
Download (2877Kb) | Preview
    Item Type: Article
    Additional Information: Հոլոմորֆ ֆունկցիաներով շոշափումային մոտավորության մասին։ О касательном приближении голоморфными функциями.
    Uncontrolled Keywords: Առաքելյան Ն. Հ., Գոթյե Պ. Մ., Аракелян Н. У., Готье П. М.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 19:51
    Last Modified: 25 Dec 2012 10:46
    URI: http://mathematics.asj-oa.am/id/eprint/1491

    Actions (login required)

    View Item